Alert archive / Pennsylvania / Flood Watches in 2015
Flood Watch 2, NWS State College, PA
NWS State College, PA issued this flood watch at Mar 13, 2015, 2:41 AM EDT for 8 counties in Pennsylvania. It took effect at Mar 13, 2015, 6:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2015, 2:41 AM EDT (06:41 UTC)
- In effect from
- Mar 13, 2015, 6:00 PM EDT
- Expired
- Mar 14, 2015, 8:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Warren County, PA
The radar
The State College radar (KCCX), 59 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 6.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2671 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
929 WGUS61 KCTP 130641 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 AM EDT FRI MAR 13 2015 PAZ017-024-033-131445- /O.NEW.KCTP.FA.A.0002.150313T2200Z-150315T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... SOMERSET 241 AM EDT FRI MAR 13 2015 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING COUNTIES...CAMBRIA...CLEARFIELD AND SOMERSET. * FROM THIS EVENING THROUGH SATURDAY EVENING * RAIN AND SNOW MELT * BETWEEN ONE-HALF AND ONE INCH OF RAIN IS EXPECTED FROM THIS EVENING INTO SATURDAY MORNING. ADDITIONALLY...SNOW MELT WILL ADD TO THE AMOUNT OF WATER RUNNING INTO THE WATERWAYS. MINOR FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ DANGELO
6 follow-up statements
163 WGUS61 KCTP 131604 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1204 PM EDT FRI MAR 13 2015 PAZ017-024-033-141000- /O.CON.KCTP.FA.A.0002.150313T2200Z-150315T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... SOMERSET 1204 PM EDT FRI MAR 13 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH SATURDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA...CLEARFIELD AND SOMERSET. * FROM 6 PM EDT THIS EVENING THROUGH SATURDAY EVENING * RAIN AND SNOW MELT * BETWEEN ONE-HALF AND ONE INCH OF RAIN IS EXPECTED FROM THIS EVENING INTO SATURDAY MORNING. ADDITIONALLY...SNOW MELT WILL ADD TO THE AMOUNT OF WATER RUNNING INTO THE WATERWAYS. MINOR FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
751 WGUS61 KCTP 131746 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 146 PM EDT FRI MAR 13 2015 PAZ004>006-010-011-140200- /O.EXA.KCTP.FA.A.0002.150313T2200Z-150315T0000Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM 146 PM EDT FRI MAR 13 2015 ...FLOOD WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...CAMERON...ELK...MCKEAN... POTTER AND WARREN. * FROM 6 PM EDT THIS EVENING THROUGH SATURDAY EVENING * RAIN AND SNOW MELT * BETWEEN ONE-HALF AND ONE INCH OF RAIN IS EXPECTED FROM THIS EVENING INTO SATURDAY MORNING. ADDITIONALLY...SNOW MELT WILL ADD TO THE AMOUNT OF WATER RUNNING INTO THE WATERWAYS. MINOR FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ PAZ017-024-033-140200- /O.CON.KCTP.FA.A.0002.150313T2200Z-150315T0000Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... SOMERSET 146 PM EDT FRI MAR 13 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH SATURDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA...CLEARFIELD AND SOMERSET. * FROM 6 PM EDT THIS EVENING THROUGH SATURDAY EVENING * RAIN AND SNOW MELT * BETWEEN ONE-HALF AND ONE INCH OF RAIN IS EXPECTED FROM THIS EVENING INTO SATURDAY MORNING. ADDITIONALLY...SNOW MELT WILL ADD TO THE AMOUNT OF WATER RUNNING INTO THE WATERWAYS. MINOR FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ GARTNER/LAMBERT
250 WGUS61 KCTP 140200 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1000 PM EDT FRI MAR 13 2015 PAZ004>006-010-011-017-024-033-141000- /O.CON.KCTP.FA.A.0002.000000T0000Z-150315T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 1000 PM EDT FRI MAR 13 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... POTTER...SOMERSET AND WARREN. * THROUGH SATURDAY EVENING * RAIN AND SNOW MELT * BETWEEN ONE-HALF AND ONE INCH OF RAIN IS EXPECTED THROUGH SATURDAY MORNING. ADDITIONALLY...SNOW MELT WILL ADD TO THE AMOUNT OF WATER RUNNING INTO THE WATERWAYS. MINOR FLOODING IS POSSIBLE. ICE JAMS COULD ALSO CAUSE LOCALIZED PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
989 WGUS61 KCTP 140759 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 359 AM EDT SAT MAR 14 2015 PAZ004>006-010-011-017-024-033-141600- /O.CON.KCTP.FA.A.0002.000000T0000Z-150315T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 359 AM EDT SAT MAR 14 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING COUNTIES...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... POTTER...SOMERSET AND WARREN. * THROUGH THIS EVENING * RAIN AND SNOW MELT * A STORM TOTAL OF ONE-THIRD TO ONE INCH OF RAIN IS EXPECTED. THE RAINFALL WILL COMBINE WITH MELT WATER TO RAISE WATER LEVELS IN THE SMALLER CREEKS AND STREAMS. LOCALIZED FLOODING PROBLEMS ARE POSSIBLE TODAY...ESPECIALLY WHERE ICE JAMS CREATE BACK UPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
197 WGUS61 KCTP 141537 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1137 AM EDT SAT MAR 14 2015 PAZ004>006-010-011-017-024-033-150000- /O.CON.KCTP.FA.A.0002.000000T0000Z-150315T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 1137 AM EDT SAT MAR 14 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... POTTER...SOMERSET AND WARREN. * UNTIL 8 PM EDT THIS EVENING * RAIN AND SNOW MELT * STORM TOTAL RAINFALL OF FOUR TENTHS OF AN INCH TO ONE INCH OCCURRED ACROSS THE MOUNTAINS OF WESTERN PENNSYLVANIA SINCE FRIDAY EVENING. THE COMBINED RUNOFF FROM THE RAINFALL AND SNOWMELT WILL CONTINUE TO RAISE WATER LEVELS IN THE SMALLER CREEKS AND STREAMS. LOCALIZED FLOODING PROBLEMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING...ESPECIALLY WHERE ICE JAMS CREATE BACK UPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ LAMBERT
717 WGUS61 KCTP 150016 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 816 PM EDT SAT MAR 14 2015 PAZ004>006-010-011-017-024-033-150130- /O.EXP.KCTP.FA.A.0002.000000T0000Z-150315T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 816 PM EDT SAT MAR 14 2015 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flood watch went out at Mar 13, 1:28 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 13, 1:28 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 128 AM EDT FRI MAR 13 2015 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE FAIR AND DRY WEATHER ACROSS CENTRAL PENNSYLVANIA THROUGH EARLY FRIDAY. RAIN WILL OVERSPREAD THE AREA FRIDAY NIGHT AND CONTINUE INTO SATURDAY. THE RAIN COMBINED WITH MELTING SNOW AND ICE JAM EFFECTS MAY POSE A MINOR FLOOD RISK. SUNDAY WILL FEATURE COLDER TEMPERATURES AND GUSTY WINDS WITH RAIN AND SNOW SHOWERS OVER THE WESTERN ALLEGHENIES. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... ASIDE FROM SOME WARM ADVECTION HIGH CLOUDS STREAMING ACROSS THE SOUTHERN PORTIONS OF THE STATE LATE THIS EVENING FROM CENTRAL OHIO...SKIES WILL BE MOSTLY CLEAR OVERNIGHT. VERY LOW SFC DEWPOINTS PRECLUDE MENTIONS OF FOG. WAA ALOFT AHEAD OF DEVELOPING STORM OVR THE MISS VALLEY WILL CONTINUE TO SPREAD INCREASING CIRRUS INTO PA THROUGH EARLY FRIDAY. NOT EXPECTING MUCH IMPACT TO MINS OVERALL HOWEVER...WITH LIGHT WIND AND SNOW COVER KEEPING MINS AROUND 20 NORTH AND UPPER 20S SOUTH. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... HIGH PRESSURE MOVING EAST OF THE AREA WILL PROVIDE ANOTHER DRY AND MOSTLY SUNNY DAY ACROSS THE REGION. LATEST GUIDANCE TRENDS SUGGEST A SLOWER ARRIVAL OF PCPN TIL LATE FRIDAY AFTN/EVE. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... NO MAJOR CHANGES TO ONGOING WEEKEND FORECAST...AS RAIN EVENT STILL EXPECTED TO UNFOLD WITH A DEEPENING LOW PRESSURE SYSTEM SLIDING ACROSS PA FRI NIGHT INTO SAT NIGHT. PRECIP SPREADS OVER THE REGION LATE FRI AFT/EVE...WITH HEAVIEST RAINS EXPECTED TO FALL LATER FRI NIGHT/EARLY SAT WITH MAIN WAVE. QPF TOTALS RANGE FROM 0.75-1.00 INCHES ACROSS THE SOUTHERN MTNS...FADING TO AROUND HALF AN INCH ALONG THE NORTHERN BORDER. STRONG WAA WILL BATTLE DRY AIR IN THE LOW LEVELS EARLY ON IN TERMS OF PCPN ONSET WHICH SHOULD BE AFTER 00Z SAT IN MOST AREAS...KEEPING WITH THE CONTINUED TREND OF A SLIGHTLY LATER ONSET THAT HAS BEEN EVIDENT IN PREVIOUS SEVERAL MODEL CYCLES. THERE IS STILL A VERY LOW RISK /LESS THAN 20 PCT/ FOR A PERIOD OF -ZR OVER THE ENDLESS MTNS NORTH OF IPT. BOTH THE SREF AND GEFS INDICATE HIGHEST CONFIDENCE IN MODERATE RAINS BASICALLY OVER THE SRN 1/3 OF THE CWA WITH SOME UPPER END PLUME MEMBERS SHOWING 1+ INCHES. THE SEEMINGLY NON TRIVIAL RAIN AMOUNTS BECOME PROBLEMATIC WHEN FACTORING IN COLD SEASON HYDROLOGIC IMPACTS SUCH AS MUCH ABOVE NORMAL STREAMFLOWS AND RESIDUAL SNOWMELT/ICE JAM POTENTIAL. STILL FEEL THAT A FLOOD WATCH MAY BE WARRANTED ESPECIALLY FOR THE LAUREL HIGHLANDS WHICH EXPERIENCED THE MOST FLOODING DURING THE LAST RAIN/SNOWMELT EVENT...BUT FOR NOW WILL MENTION POSSIBLE MINOR FLOODING IN THE HWO. /SEE HYDRO SECTION FOR MORE DETAILS/. THE FRONTAL SYSTEM WILL TRACK ACROSS CENTRAL PA ON SATURDAY WITH PCPN TRENDS DECREASING BY SATURDAY AFTN FROM WEST TO EAST AS DRIER/LOW PW AIR ARRIVES BEHIND THE FRONT. 1005MB SURFACE LOW OVER PA SAT DEEPENS TO 1000MB SAT NIGHT AS IT SLIDES OFF NORTHERN NEW ENGLAND COAST. COLD AIR WRAPPING AROUND THE BACKSIDE OF THE LOW WILL FAVOR LOWER DAYTIME TEMPERATURES WITH UPSLOPE NW FLOW RAIN/SNOW SHOWERS PERSISTING OVER THE NRN AND WRN ALLEGHENIES. WINDS WILL ALSO BECOME GUSTY WITH STRONG LLVL CAA AND DECENT MIXING CONTRIBUTING TO TIGHT GRADIENT FLOW. THE COOL DOWN BEHIND THIS SYSTEM FOR LATE WEEKEND SHOULD BE BRIEF WITH 850MB TEMPS QUICKLY MODERATING BY EARLY MONDAY. REINFORCING SHOT OF COLD AIR LIKELY FOR TUE. A SEASONABLY COOLER PATTERN /WITH TEMPERATURES NEAR TO BELOW AVG/ SHOULD PREVAIL FROM ST. PATRICK'S DAY INTO THE LAST FULL WEEK OF MARCH...WITH NAEFS AND ECENS MEANS IN MUCH BETTER AGREEMENT DURING THE LAST COUPLE MODEL CYCLES IN DEPICTING A WRN NOAM RIDGE/ERN TROUGH CONFIGURATION OR +PNA TELECONNECTION. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... HIGH PRESSURE OVER THE REGION WILL RESULT IN A NEAR CERTAINTY OF VFR CONDS AND LGT WIND THROUGH EARLY THIS EVENING. LOW PRES LIFTING OUT OF THE MISS VALLEY WILL SPREAD RAIN AND LOWERING CIGS ACROSS THE REGION AFTER DARK TONIGHT. WIDESPREAD IFR/LIFR CONDS APPEAR LIKELY LATE TONIGHT IN RAIN/LOW CIGS. OUTLOOK... SAT...RAIN/LOW CIGS LIKELY...MAINLY AM. SUN-TUE...NO SIG WX EXPECTED. && .HYDROLOGY... 36HR QPF AMTS ENDING 00Z SUN RANGE FROM 0.75 TO 1 INCH OVER THE SOUTH-CENTRAL 1/3 OF THE FCST AREA. THESE AMOUNTS SHOULD POSE AT LEAST A MINOR FLOOD RISK ESPECIALLY IN THE LOWER ALLEGHENY AND MONONGAHELA BASINS. STREAMFLOWS ACROSS SOUTH-CENTRAL PA ARE RUNNING WELL ABOVE NORMAL FOR THIS TIME OF YEAR. SNOWMELT AND ICE JAM EFFECTS WILL ALSO CONTRIBUTE TO MINOR FLOODING CONCERNS ESPECIALLY FOR SMALLER STREAMS/CREEKS. LATER SHIFTS MAY NEED TO CONSIDER A FLOOD WATCH FOR PORTIONS OF THE AREA...BUT FOR NOW WILL MENTION MINOR FLOOD RISK IN THE HWO. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/GARTNER SHORT TERM...GARTNER/STEINBUGL LONG TERM...RXR AVIATION...FITZGERALD HYDROLOGY...
Hazardous weather outlook, Mar 12, 4:54 AM EDT, 21 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 454 AM EDT THU MAR 12 2015 PAZ024>028-033>036-056-057-059-063>066-130900- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 454 AM EDT THU MAR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD RAINFALL OVER SATURATED GROUND FRIDAY NIGHT INTO SATURDAY...ALONG WITH RESIDUAL SNOWMELT AND POTENTIAL ICE JAM EFFECTS WILL CONTRIBUTE TO A MINOR FLOODING RISK...ESPECIALLY IN AREAS OF POOR DRAINAGE AND ALONG SMALL CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-130900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 454 AM EDT THU MAR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Flood Watches in Pennsylvania, 2015Every flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.